# SDR CA011004001

- Difficulty date: July 29, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8297000269
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 20 FH MAINTENANCE INSPECTION, MAINTENANCE FOUND HYDRAULIC FLUID LEAKING AROUND FS UNLOADING VALVE IN ENGINE NR 2 NACELLE. THE LINE P/N 8297000-269 IS REPORTED TO HAVE A CRACKED CRYOFLARE FITTING.
